# SDR AALA201708019011

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 7,328 hours, 2,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FORWARD CARGO FLOOR PANEL 131AF. REPLACED FWD CARGO FLOOR PANEL 131AF IAW AMM 53-22-14.  AIRCRAFT WAS GROUNDED.
